|
This article is cited in 2 scientific papers (total in 2 papers)
Research Papers
On the positive solutions of the Darboux equation Δu=(α−1)y∂u∂y, α>0, in the half-space y>0
P. P. Kargaev St. Petersburg State University, Department of Mathematics and Mechanics
Received: 13.09.1995
Citation:
P. P. Kargaev, “On the positive solutions of the Darboux equation Δu=(α−1)y∂u∂y, α>0, in the half-space y>0”, Algebra i Analiz, 8:3 (1996), 125–150; St. Petersburg Math. J., 8:3 (1997), 463–479
Linking options:
https://www.mathnet.ru/eng/aa722 https://www.mathnet.ru/eng/aa/v8/i3/p125
|
Statistics & downloads: |
Abstract page: | 333 | Full-text PDF : | 137 | References: | 2 | First page: | 1 |
|